Depression Meds And Weight Loss

I suffered a crisis in July and was put on a host of meds. I was 194 when I started on them but as I kept taking them over the months I noticed an odd thing. Sodas tasted like acid, most food had lost its flavor, but I did not mind. In fact the desire to eat was gone, distasteful. I have lost 70 lbs. Has anyone ever had this had this happen? I actually don't take a full dose as all the side effects that it has, It is not for faint hearted, you would have to be desperate to be free of depression to deal with the side effects. I haveflusfed bottles of the pills, because I don't want to take the full dose. Has anyone else had this happen? Will it cause health problems later? My Dr is not informative. My depression is better though.
thanatosjoy thanatosjoy
31-35
4 Responses Jan 12, 2013

When will u be online again did u ever try going off them for a while.what weight r u now?

I don't feel cute, even a little thinner.

Hi I'd like to help u when will u be online?

be off and will on all evening. I hate these meds, and I am terrified that I might balloon up again if i ever am let off of them.... or that I might never get past these side effects... thanks for wantinh
To talk ...I had to change name because tablet went weird and did not remember pswrd.

I've been on antipsychotics, and those made me fat. Like, really fat. I wasn't hungry, barely ate, and still gained like crazy. As soon as I stopped the fat did disappear quickly too.
Antidepressants never really made me lose a lot of weight. A bit, because I was too miserable to eat, but nothing spectacular.

Hi how r u now?have u lost weight?